MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number S1193108D5
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The failure was found during evaluation of a returned sample.  additional investigation is required to determine the cause of the failure.Results of the investigation are expected soon.
 
Event or Problem Description
It was reported by the customer that the "ecg wire bent within picc line." additional information 01/24/2023: it was reported by the customer "had to open a new provena picc kit due to malfunctions of line.Picc line never touched the patient." 4/20/2023: the returned device was confirmed to be a bent stylet.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of a bent stylet was confirmed.The product returned for evaluation was one 4fr s/l powerpicc solo catheter.The catheter was received with an inlaid 3cg tls stylet with attached t-lock assembly.The catheter was trimmed near the 40cm depth marking.The stylet extended several centimeters past the tip of the catheter.A bend was observed in the stylet near the transition to the plastic-coated region.The stylet appeared to be intact.Microscopic inspection of the sample revealed biological residue visible on both the catheter and stylet.The bend in the stylet appeared to be caused by device manipulation.Such damage may easily occur if the stylet is inserted past the tip of the catheter prior to catheter insertion, which appeared consistent with the position of the stylet and accompanying biological residues.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported by the customer that the "ecg wire bent within picc line." additional information 01/24/2023: it was reported by the customer "had to open a new provena picc kit due to malfunctions of line.Picc line never touched the patient." (b)(6)2023: the returned device was confirmed to be a bent stylet.

Brand Name
POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16921586
Report Number3006260740-2023-01840
Device Sequence Number6719728
Product Code LJS
UDI-Device Identifier00801741155185
UDI-Public(01)00801741155185
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberS1193108D5
Device Catalogue NumberS1193108D5
Device Lot NumberREGX2295
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale
Patient Weight115 KG